# SDR CA030530006

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 5,355 hours
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: D4883
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 2AF34C550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER COMPLAINED OF SPINNER CRACKING. OVER HAULED BOTH PROPS AS A PRECAUTIONERY.  CHECKED PROP BEFORE DISASSEMBLY. TRACK, ANGLES, BALANCE WITHIN SPEC. FOUND HUB CRACKED IN THREADS. MATE TO PROBLEM PROPELLER. 1 CRACKED BLADE NUT.
